Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 162, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 6, 2019, 5:23 PM CDT for Lavaca County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2019, 5:23 PM CDT (22:23 UTC)
- Expired
- Jun 6, 2019, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 115 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:36 PM CDT | HAIL 1.75 | 7 Se Moulton, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1899 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
347
WUUS54 KEWX 062223
SVREWX
TXC285-062315-
/O.NEW.KEWX.SV.W.0162.190606T2223Z-190606T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
523 PM CDT Thu Jun 6 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northern Lavaca County in south central Texas...
* Until 615 PM CDT.
* At 522 PM CDT, a severe thunderstorm was located over Moulton,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hallettsville, Moulton, Sublime, Komensky, Henkhaus, Moravia,
Witting, Vienna and U.S. Highway 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2930 9661 2949 9719 2957 9719 2963 9714
2963 9686 2961 9684 2958 9684 2958 9679
2934 9656
TIME...MOT...LOC 2222Z 284DEG 31KT 2959 9710
HAIL...1.00IN
WIND...60MPH
$$
PLATT2 follow-up statements
722
WWUS54 KEWX 062243
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
543 PM CDT Thu Jun 6 2019
TXC285-062315-
/O.CON.KEWX.SV.W.0162.000000T0000Z-190606T2315Z/
Lavaca TX-
543 PM CDT Thu Jun 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN LAVACA COUNTY...
At 536 PM CDT, a trained weather spotter reported golf ball sized
hail 7 miles southeast of Moulton. At 541 PM CDT, a severe
thunderstorm was located near Hallettsville, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hallettsville, Moulton, Sublime, Komensky, Henkhaus, Moravia,
Witting, Vsetin, Vienna and Breslau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2930 9661 2949 9719 2957 9719 2963 9714
2963 9686 2961 9684 2958 9684 2958 9679
2934 9656
TIME...MOT...LOC 2241Z 292DEG 31KT 2951 9693
HAIL...1.75IN
WIND...60MPH
$$
PLATT671
WWUS54 KEWX 062306
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
606 PM CDT Thu Jun 6 2019
TXC285-062315-
/O.CON.KEWX.SV.W.0162.000000T0000Z-190606T2315Z/
Lavaca TX-
606 PM CDT Thu Jun 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN LAVACA COUNTY...
At 606 PM CDT, a severe thunderstorm was located near Sublime, or 15
miles east of Hallettsville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hallettsville, Sublime, Komensky, Henkhaus, Witting, Vsetin, Vienna
and Breslau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2930 9661 2949 9719 2955 9713 2958 9706
2957 9685 2956 9679 2934 9656
TIME...MOT...LOC 2306Z 284DEG 31KT 2946 9669
HAIL...1.00IN
WIND...60MPH
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:39 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 6, 2:39 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 239 PM CDT Thu Jun 6 2019 .SHORT TERM (Tonight through Friday Night)... Convection has develop across the Hill Country this afternoon as convective inhibition eroded and convective temperatures where reached. The convection has developed in a weak low level convergent zone. This activity is expected to move east into portions of the I-35 corridor between San Antonio and Austin through the remainder of the afternoon and early evening, then east of the I-35 corridor mid evening. Forecast soundings indicate steep mid level lapse rates of around 7 degC/km yielding SBCAPE and MLCAPE values in excess of 3000 J/kg. Inverted V sounding also evident, indicating DCAPE values of around 1300 J/kg. Deep layer shear values, of nearly 40kts will be present. So initially supercellular mode will continue across the Hill Country and into the I-35 corridor. Over time cold-pool development may lead to development of a broken complex east of I-35 and I-37, with the severe wind threat becoming the main issue this evening. A Severe Thunderstorm Watch has been issued for portions of the Hill Country and along and east of I-35 through 10 PM. In terms of flash flooding potential, the overall quick speed of the system should mitigate widespread concerns. Nevertheless, isolated heavier downpours could lead to very localized flash flooding concerns. Convection should move east and south of the area overnight. Warm and dry conditions are forecast for Friday. && .LONG TERM (Saturday through Thursday)... A ridge will build over South Central Texas over the weekend leading to very warm temperatures. Temperatures in the mid and upper 90s are forecast over the Hill Country and Central Texas, upper 90s to 102 around the San Antonio metro and southeast, and 100 to 107 along the Rio Grande. With recent rainfall, near surface moisture will keep heat index values elevated, into Heat Advisory criteria for several locations. A Heat Advisory will likely be needed for a portion of the area. A trough moving through the Central Plains Sunday night into Monday will weaken the ridge from the north. This will allow a cold front to enter the region, bringing a chance of showers and thunderstorms and cooler temperatures. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 72 93 72 96 75 / 20 0 0 0 0 Austin Bergstrom Intl Airport 71 94 71 95 73 / 20 - 0 0 0 New Braunfels Muni Airport 71 96 71 97 74 / 20 0 0 0 0 Burnet Muni Airport 68 91 69 95 74 / 10 0 0 0 0 Del Rio Intl Airport 72 100 75 102 78 / 0 0 0 0 0 Georgetown Muni Airport 69 92 69 95 73 / 20 - 0 0 0 Hondo Muni Airport 70 101 73 101 75 / 0 0 0 0 0 San Marcos Muni Airport 70 96 71 97 73 / 20 - 0 0 0 La Grange - Fayette Regional 74 95 72 96 74 / 20 10 0 0 0 San Antonio Intl Airport 74 98 74 98 77 / 20 0 0 0 0 Stinson Muni Airport 75 98 75 100 77 / 20 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...17 Short-Term/Long-Term...Runyen Public Service/Data Collection...33
Hazardous weather outlook, Jun 6, 2:42 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 242 PM CDT Thu Jun 6 2019 TXZ171>173-183>194-202>209-217>225-228-071945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 242 PM CDT Thu Jun 6 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. There is currently a slight to enhanced risk for scattered severe storms this afternoon through the early evening across the Hill Country and along and east of the I-35 corridor. Quarter to golfball sized hail and damaging winds gusts in excess of 60 mph will be the main threats with any severe storms. A Severe Thunderstorm Watch has been issued through 10 PM this evening. Also, isolated pockets of heavy rainfall leading to localized flash flooding will be possible from the stronger storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hot and humid conditions are expected over the area Friday through Sunday. Heat indices are forecast to reach 105 to 110 degrees across many areas Saturday and Sunday, with slightly lower values expected over the Hill Country. A heat advisory may be needed. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed this afternoon.
In the hours before
Local storm report, Jun 6, 4:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 1 E CROSS MOUNTAIN 29.65N 98.64W
06/06/2019 E0.88 INCH BEXAR TX PUBLIC
&&Local storm report, Jun 6, 4:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 2 WNW SUNSET VALLEY 30.24N 97.84W
06/06/2019 E0.75 INCH TRAVIS TX LAW ENFORCEMENT
PEA TO PENNY SIZED HAIL NEAR CANDELARIA
DRIVE AND US290.
&&
CVPLocal storm report, Jun 6, 4:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
459 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 1 E CROSS MOUNTAIN 29.65N 98.64W
06/06/2019 E0.88 INCH BEXAR TX PUBLIC
.
0445 PM HAIL BULVERDE 29.74N 98.45W
06/06/2019 E0.70 INCH COMAL TX PUBLIC
.
0444 PM HAIL 2 WNW SUNSET VALLEY 30.24N 97.84W
06/06/2019 E0.75 INCH TRAVIS TX LAW ENFORCEMENT
PEA TO PENNY SIZED HAIL NEAR CANDELARIA
DRIVE AND US290.
0435 PM HAIL 9 ESE SMITHVILLE 29.94N 97.02W
06/06/2019 E1.75 INCH FAYETTE TX PUBLIC
PUBLIC REPORTS QUARTER TO GOLF BALL SIZE
HAIL ALONG HIGHWAY 71 IN WEST POINT.
0420 PM HAIL SMITHVILLE 30.01N 97.16W
06/06/2019 E1.75 INCH BASTROP TX PUBLIC
A GAS STATION IN SMITHVILLE REPORTED QUARTER
TO GOLF BALL SIZE HAIL FELL AT THAT
LOCATION.
0403 PM TSTM WND DMG 5 SSW BASTROP 30.05N 97.34W
06/06/2019 BASTROP TX PUBLIC
THERE WAS SIGN AND TREE DAMAGE AT A STORE
OFF COUNTY ROAD 304. NICKEL SIZE HAIL ALSO
REPORTED AT THIS LOCATION.
0401 PM HAIL 1 E BULVERDE 29.75N 98.43W
06/06/2019 E1.00 INCH COMAL TX PUBLIC
0355 PM TSTM WND DMG 1 SSE BULVERDE 29.72N 98.44W
06/06/2019 COMAL TX NWS EMPLOYEE
TREE THAT WAS BLOWN DOWN WAS BLOCKING ONE
LANE OF US281.
0350 PM TSTM WND DMG BULVERDE 29.74N 98.45W
06/06/2019 COMAL TX PUBLIC
MULTIPLE TREES AND POWER POLES BLOWN DOWN IN
BULVERDE. TIME ESTIMATED WITH RADAR.
0337 PM HAIL 2 N MANOR 30.37N 97.56W
06/06/2019 E0.70 INCH TRAVIS TX PUBLIC
0331 PM HAIL 4 SSW PFLUGERVILLE 30.39N 97.65W
06/06/2019 E1.00 INCH TRAVIS TX PUBLIC
PARMER AT DESSAU.
0318 PM HAIL 5 NNE AUSTIN 30.34N 97.70W
06/06/2019 E0.70 INCH TRAVIS TX PUBLIC
IH-35 AT 183.
0312 PM HAIL 3 E SUNSET VALLEY 30.23N 97.75W
06/06/2019 E0.75 INCH TRAVIS TX EMERGENCY MNGR
PENNY SIZED HAIL AT ST. EDWARDS UNIVERSITY.
0306 PM HAIL 3 NW MCKINNEY FALLS STA 30.21N 97.75W
06/06/2019 E0.70 INCH TRAVIS TX PUBLIC
DIME SIZED HAIL AT SH71 AND IH35.
0306 PM HAIL SUNSET VALLEY 30.23N 97.80W
06/06/2019 E0.75 INCH TRAVIS TX TRAINED SPOTTER
0235 PM HAIL 3 NW JOHNSON CITY 30.30N 98.45W
06/06/2019 E0.70 INCH BLANCO TX COCORAHS
.
0209 PM HAIL 4 NE LUCKENBACH 30.22N 98.71W
06/06/2019 E0.75 INCH GILLESPIE TX TRAINED SPOTTER
.
0207 PM HAIL 3 NNW LUCKENBACH 30.22N 98.78W
06/06/2019 E0.75 INCH GILLESPIE TX TRAINED SPOTTER
&&Special weather statement, Jun 6, 4:59 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 459 PM CDT Thu Jun 6 2019 TXZ207-223-062245- Guadalupe TX-Gonzales TX- 459 PM CDT Thu Jun 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES UNTIL 545 PM CDT... At 459 PM CDT, Doppler radar was tracking a strong thunderstorm over Seguin, moving southeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Seguin, Belmont, Leesville and Zipp. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central Texas. LAT...LON 2953 9805 2961 9800 2957 9756 2931 9773 TIME...MOT...LOC 2159Z 294DEG 21KT 2955 9797 PLATT
Local storm report, Jun 6, 5:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
503 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 3 WSW LA GRANGE 29.89N 96.92W
06/06/2019 FAYETTE TX TRAINED SPOTTER
LARGE OAK TREES BLOWN DOWN.
&&
CVPLocal storm report, Jun 6, 5:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG LA GRANGE 29.91N 96.88W
06/06/2019 FAYETTE TX EMERGENCY MNGR
THE COUNTY EMERGENCY MANAGER REPORTS
MULTIPLE TREES DOWN IN THE CITY OF LA
GRANGE.
&&The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:03 AM CDT | Special Weather Statement | EWX | Llano | 42 min |
| Jun 6, 1:04 AM CDT | Special Weather Statement | EWX | Gillespie | 41 min |
| Jun 6, 1:09 AM CDT | Special Weather Statement | EWX | Burnet, Llano | 51 min |
| Jun 6, 1:20 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 40 min |
| Jun 6, 1:40 AM CDT | Special Weather Statement | EWX | Dimmit | 35 min |
| Jun 6, 1:57 AM CDT | Special Weather Statement | EWX | Comal, Hays, Kendall, Travis | 48 min |
| Jun 6, 2:14 AM CDT | Special Weather Statement | EWX | Bandera | 46 min |
| Jun 6, 12:57 PM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Jun 6, 1:35 PM CDT | Special Weather Statement | EWX | Kendall | 40 min |
| Jun 6, 1:42 PM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Jun 6, 1:45 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 60 min |
| Jun 6, 2:13 PM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Jun 6, 2:29 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| Jun 6, 2:38 PM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Jun 6, 2:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 56 min |
| Jun 6, 3:05 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Jun 6, 3:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 65 min |
| Jun 6, 3:29 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Jun 6, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 67 min |
| Jun 6, 3:45 PM CDT | Special Weather Statement | EWX | Comal | 45 min |
| Jun 6, 3:50 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Jun 6, 3:51 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 54 min |
| Jun 6, 4:11 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 64 min |
| Jun 6, 4:21 PM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Jun 6, 4:32 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| Jun 6, 4:42 PM CDT | Special Weather Statement | EWX | Fayette | 48 min |
| Jun 6, 4:45 PM CDT | Special Weather Statement | EWX | Comal | 45 min |
| Jun 6, 4:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 15 min |
| Jun 6, 4:59 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| Jun 6, 4:59 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 61 min |
| Jun 6, 5:05 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 55 min |
| Jun 6, 5:11 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 19 min |
| Jun 6, 5:25 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 2 hr |
| Jun 6, 5:30 PM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 45 min |
| Jun 6, 5:42 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 63 min |
| Jun 6, 5:42 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Karnes, Wilson | 63 min |
| Jun 6, 5:47 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 35 min |
| Jun 6, 6:07 PM CDT | Special Weather Statement | EWX | Guadalupe | 38 min |
| Jun 6, 6:22 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 53 min |
| Jun 6, 6:33 PM CDT | Special Weather Statement | EWX | DeWitt | 42 min |
| Jun 6, 6:48 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Jun 6, 6:49 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 26 min |
| Jun 6, 6:58 PM CDT | Special Weather Statement | EWX | DeWitt | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.